# SDR USAAD97111

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47058
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PIT/YYZ - FLT 1659 - AFTER TAKEOFF ON GEAR RETRACTION, A LOUD POP WAS HEARD IN THE NOSE GEAR.  NOISE AND BUFFETING INCREASED AS SPEED INCREASED.  RETURNED TO PIT. FOUND RIGHT FORWARD NOSE GEAR DOOR SAFETY CABLE BROKEN, AND DAMAGE TO THE RIGHT DOOR, PN 5914985516.  REPLACED RIGHT FORWARD DOOR ASSEMBLY.  (X)
